Estimates of Periodically Correlated Isotropic Random Fields

Mikhail Moklyachuk
Department of Probability Theory, Statistics and Actuarial Mathematics, Taras Shevchenko National University of Kyiv, Kyiv, Ukraine

Oleksandr Masyutka
Department of Mathematics and Theoretical Radiophysics, Taras Shevchenko National University of Kyiv, Kyiv, Ukraine

Iryna Golichenko
Department of Mathematical Analysis and Probability, Theory, National Technical University of Ukraine, Kyiv, Ukraine

Series: Mathematics Research Developments
BISAC: MAT027000

Clear

$230.00

Volume 10

Issue 1

Volume 2

Volume 3

Special issue: Resilience in breaking the cycle of children’s environmental health disparities
Edited by I Leslie Rubin, Robert J Geller, Abby Mutic, Benjamin A Gitterman, Nathan Mutic, Wayne Garfinkel, Claire D Coles, Kurt Martinuzzi, and Joav Merrick

eBook

Digitally watermarked, DRM-free.
Immediate eBook download after purchase.

Product price
Additional options total:
Order total:

Quantity:

Details

We propose results of the investigation of the problem of the mean square optimal estimation of linear functionals which depend on the unknown values of periodically correlated isotropic random fields. Estimates are based on observations of the fields with a noise. Formulas for computing the value of the mean-square errors and the spectral characteristics of the optimal linear estimates of functionals are derived in the case of spectral certainty, where the spectral densities of the fields are exactly known. Formulas that determine the least favorable spectral densities and the minimax-robust spectral characteristics of the optimal estimates of functionals are proposed in the case of spectral uncertainty, where the spectral densities are not exactly known while some sets of admissible spectral densities are specified.

Chapter 1. Estimates of Functionals of Discrete Time Homogeneous Random Fields

Chapter 2. Estimates of Functionals of Discrete Time Periodically Correlated Isotropic Random Fields

Chapter 3. Estimates of Functionals of Continuous Time Homogeneous Random Fields

Chapter 4. Estimates of Functionals of Continuous Time Periodically Correlated Isotropic Random Fields

You have not viewed any product yet.